# SDR SWAA2012080706466

- Difficulty date: August 3, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 21,067 hours, 13,810 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 5971447
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AISLE EMERGENCY LIGHTS INOP.  SECURED CONNECTOR PER MM.
